5 days after Breast Augmentation. Feeling nauseous, sick all day. Unsure why?

I cant see my result as I still have my bandages. But I reckon it's all healing well. However today I have felt sick all day. I have been a little physical but very mild...

Doctor Answers 9

Early post op, some advices:

Thanks for the question. 

Its too early to talk about results. In my practice, after performing a BA I recommend to my patients to limit the movement of the arms for two weeks. After that, you can move your arms taking care and always with common sense. 
In this regard, it's not advisable to carry heavy weights to prevent the implant out of position, and allow the formation of the physiological capsule around the implant, also to avoid pain and breast swelling. 

Kind regards 


Dominican Republic Plastic Surgeon
4.7 out of 5 stars 174 reviews

Nauseated at 4 Days Post-Op

HEALING AFTER BREAST SURGERY, AUGMENTATION, LIFTS

1.    pain is variable

2.    it takes 2-3 months for implants to settle and muscles to relax

3.    celebrex, motrin, and muscle relaxers can help

4.    massage and stretching may help

5.    everyone heals differently

6.    4-7 days off from work is common

There are a number of issues that can occur in response to surgery, anesthesia and other aspects of the procedure. The best thing to do if you are worried or concerned at all is to visit your surgeon right away for a complete follow-up exam in order to make sure that everything is progressing in proper order as far as healing. Good luck to you.

Jed H. Horowitz, MD, FACS
Orange County Plastic Surgeon
5.0 out of 5 stars 96 reviews

Breast Augmentation. /5 days after Breast Augmentation. Feeling nauseous, sick all day

5 days after Breast Augmentation. Feeling nauseous, sick all day,this is very unusual .

Breast Augmentation is a straight forward procedure and there is no sickness after 5 days,in the first 2 days there is a little discomfort,usually it gets better after that at 5 days you start being completely normal.

please report to your PS ,it might be antibiotics or one of the medications which is causing the problem.

all the best


Thangavel Ayyappan, MBBS, MS, MCh, DNB
India Plastic Surgeon
5.0 out of 5 stars 2 reviews

Post-op

If you are not feeling well, you should talk to your surgeon to make sure your symptoms are normal post-op.  Best of  luck.

Steven Wallach, MD
New York Plastic Surgeon
4.1 out of 5 stars 24 reviews

Breast augmentation recovery

Thank you for your question. I recommend you to address your concerns to your specific surgeon. The first week, most patients can feel drowsy and nauseous because of the medications. Wishing you a speedy recovery!

5 days after Breast Augmentation. Feeling nauseous, sick all day. Unsure why?

Hello dear, thanks for your question and provided information as well.. the first 5 days are the hardest. I will recommend you to contact your surgeon and tell what's happening. Always take your post op meds.

Tania Medina de Garcia, MD
Dominican Republic Plastic Surgeon
4.6 out of 5 stars 358 reviews

Breast Augmentation/Breast Implants/Anatomic Gummy Bear Implants/ Silicone Implants/Breast Implant Revision

I appreciate your question.

Since there has been a change in your post op course, please contact your surgeon so he/she can examine you and recommend the most appropriate treatment plan at this time.

The best way to assess and give true advice would be an in-person exam.

Please see a board-certified plastic surgeon that specializes in aesthetic and restorative breast surgery.

Best of luck!

Dr. Schwartz

Nauseous 5 days after Breast Augmentation Surgery

Having nausea several days after surgery may be a result of a combination of things.  If you are still taking pain medication, this can be a side effect if you are not eating before taking them.  Surgery patients sometimes experience constipation which can make a patient feel nauseous. Patients that are recovering from surgery should be eating well, drinking fluids, and ambulating often taking deep breaths to help with circulation.  A courtesy call to your Plastic Surgeon reporting your symptoms is recommended.

Eric Schaffer, MD
San Antonio Plastic Surgeon
5.0 out of 5 stars 14 reviews

Nausea

Your medication maybe making you feel ill. I would suggest calling your doctor's office and talking to his/her nurse.

Connie Hiers, MD
San Antonio Plastic Surgeon
4.6 out of 5 stars 13 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.